# SDR RRXA002153

- Difficulty date: March 10, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- Aircraft time: 81,834 hours, 27,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE MAIN CABIN FLOOR PLANK AT FS 850-879 AND LBL 26-27, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW 53-2-3.
